# SDR SWIA201332614

- Difficulty date: January 21, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 31,332 hours, 43,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD LIGHT AT MAIN CABIN DOOR DOES NOT ILLUMINATE.  (FLT 6309)  RELAMPED EMERGENCY LIGHT.
